# SDR SIMA200216507

- Difficulty date: June 6, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MID-COWL HAS A CRACKED LOWER FRAME.  FABRICATED A REPAIR DOUBLER AND INSTALLED IAW SRM.
